Couldn't find what you looking for?

TRY OUR SEARCH!

I started taking pravastatin about a month ago and even though I didn’t experience any of the usual statin side effects like muscle or joint pain and tenderness, I still feel this medication is making my stomach issues worse, I’m now at the point where I’d like to just throw what’s left of this med and continue with my life.

I had chronic gastritis issues which I had pretty well under control with ranitidine and watching what I eat. But ever since I started taking pravastatin my acid reflux is back, no matter what I eat and I’m having almost constant stomach pain now. Any idea on how to deal with stomach pain on pravastatin?

Loading...

Hello,

if pravastatin is causing you this much problems, then the best thing you can do, especially if your cholesterol levels are still high, is to go back to your doctor and talk about alternatives to pravastatin.

There are several other statin medications which might suit you better and there are also natural alternatives such as red yeast rice which can help you lower your cholesterol together with better diet and physical activity.

Reply

Loading...


Hi, I looked into red yeast rice as an alternative, but it too contains statin like substances and there is a chance that red yeast rice too starts causing side effects typical for statin medications. I went to my doctor and he first gave me pantoprazole as a more efficient way to control my digestive problems, but since my cholesterol levels weren't getting particularly better on pravastatin, last week he switched me to Lipitor. Again, no muscle or joint pains on Lipitor, too, so far I'm continuing to be lucky as far as this is concerned but I'm having another endoscopy to see what exactly is wrong with my stomach.
Reply

Loading...